A sandwich theorem for generic n × n two person games

Sun, Ching-Jen 2020, A sandwich theorem for generic n × n two person games, Games and economic behavior, vol. 120, pp. 86-95, doi: 10.1016/j.geb.2019.12.004.

Attached Files
Name Description MIMEType Size Downloads

Title A sandwich theorem for generic n × n two person games
Author(s) Sun, Ching-JenORCID iD for Sun, Ching-Jen orcid.org/0000-0002-7363-3533
Journal name Games and economic behavior
Volume number 120
Start page 86
End page 95
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-03
ISSN 0899-8256
Keyword(s) Nash equilibrium
Lefschetz-Hopf theorem
Language eng
DOI 10.1016/j.geb.2019.12.004
Indigenous content off
Field of Research 1401 Economic Theory
1402 Applied Economics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133796

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 111 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 23 Jan 2020, 15:12:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.